MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER; INTRODUCER, CATHETER
Model Number 406804
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During a procedure the needle perforated the side of the sheath when being inserted.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 8.5f agilis steerable introducer sheath was received for evaluation with the dilator partially inserted.Visual inspection revealed the dilator had perforated the sheath tubing and the sheath tubing had been stretched and torn in one location within the manufactured curve.The sideport orientation of the sheath was consistent with specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The damage to the sheath is consistent with forcible contact between the dilator and the inner diameter of the sheath during dilator insertion.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8304860
Report Number3005334138-2019-00054
Device Sequence Number11049740
Product Code DYB
UDI-Device Identifier05414734203302
UDI-Public05414734203302
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K920327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number406804
Device Catalogue Number406804
Device Lot Number6436899
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/18/2019
Supplement Date Received by Manufacturer03/20/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;